MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2092-4040
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's age at time of event or dob, gender, and weight are unknown.This information was not available from the facility.The angiosculpt device ruptured when inflated to 16 atm, which is above rbp (14 atm).Recurrence of the malfunction could result in a vessel dissection requiring possible stent.Report source: foreign- (b)(6).The angiosculpt device was not returned, thus no product investigation was performed.The angiosculpt device was used off-label.The ifu warns to not exceed the rated burst pressure as indicated on the product label.
 
Event or Problem Description
During the third inflation at 16 atm for 30 seconds, the balloon ruptured.A cutting balloon catheter was alternatively used to complete the procedure.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key8115033
Report Number3005462046-2018-00024
Device Sequence Number19422526
Product Code PNO
UDI-Device Identifier00813132021405
UDI-Public00813132021405
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2021
Device Model Number2092-4040
Device Catalogue Number2092-4040
Device Lot NumberG18040018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005